# SDR MTNA20121126005

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,411 hours, 28,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S57510096201
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP FITTING FORWARD ATTACH POINT EXFOLIATED.  REPLACED P/N S57510096201 FORWARD PICKUP FITTING AT RIB 18.
